# SDR DALA2025031001802

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 77,763 hours, 36,568 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Pax Error
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMOKE LAVATORY SMOKE WARNING LIGHT. WENT OFF TWICE. NO SIGN OF FIRE OR SMOKE. BELIEVE IT TO BE A VAPING INCIDENT.  SPOKE TO FLIGHT CREW, CONFIRMED PAX VAPING IN LAV. NO DISCREPANCIES NOTED. OK FOR CONT'D SVC. (LP: 7089420)
